# SDR CHQA20000018

- Difficulty date: July 25, 2000
- Submitted: August 1, 2000
- Operation: Air carrier
- Aircraft: N118CQ
- Make and model: Saab SF340A
- Aircraft serial: 118
- Aircraft time: 27,155 hours, 28,035 cycles
- Engine: Ge CT75A2
- Propeller: Rotol R3894123F25
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bearing
- Part number: 13889
- Condition: Seized
- Location: Nose Wheel
- Component: Nose Wheel
- Component part number: 5006227
- Stage of operation: CL
- How discovered: O
- Nature of condition: D
- Precautionary procedure: A

## Discrepancy

RIGHT NOSE TIRE DEPARTED AIRCRAFT ON TAKEOFF.  AIRCRAFT RETURNED TO THE FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE AIRCRAFT AND FOUND WHEN THE TIRE DEPARTED CAME IN CONTACT WITH THE RIGHT MAIN GEAR BRAKE LINE, BRAKING THE LINE.  THE WHEEL WAS RECOVERED AND FOUND THE BEARING TO BE SEIZED IN THE BEARING RACE CAUSING THE WHEEL TO BREAK AROUND THE RACE.  THE WHEEL, AXLE, HYDRAULIC LINE ON THE MAIN GEAR WERE REPLACED, SYSTEM SERVICED AND BLED, ALL INDICATIONS NORMAL.
